MAUDE Adverse Event Report: ABBOTT IRELAND SARS-COV-2-IGG ASSAY; REAGENT, CORONAVIRUS SEROLOGICAL

ABBOTT IRELAND SARS-COV-2-IGG ASSAY; REAGENT, CORONAVIRUS SEROLOGICAL
Model Number 06R8620
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false negative sars-cov-2 igg results generated on the architect i1000sr processing module for one patient.The following data was provided: (b)(6) 2022 initial result generated a negative result of 0.04 s/co, the sample was sent to another laboratory after the physician questioned the result and generated a positive result of >100 (unknown method).The patient was redrawn on (b)(6) 2022 sid (b)(6) and generated a negative result of 0.03 s/co on the architect.The new sample was not retested at another laboratory.No impact to patient management was reported.
 
Event or Problem Description
The customer observed false negative sars-cov-2 igg results generated on the architect (b)(6) processing module for one patient.The following data was provided: (b)(6) 2022 initial result generated a negative result of 0.04 s/co, the sample was sent to another laboratory after the physician questioned the result and generated a positive result of >100 (unknown method).The patient was redrawn on (b)(6)2022 sid (b)(6) and generated a negative result of 0.03 s/co on the architect.The new sample was not retested at another laboratory.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false negative sars-cov-2 igg results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 35143fn00 and the complaint issue.In-house sensitivity testing was completed with complaint lot number 35143fn00.Testing met acceptance criteria and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the sars-cov-2 igg reagent for lot 35143fn00 was identified.

Brand Name
SARS-COV-2-IGG ASSAY
Common Device Name
REAGENT, CORONAVIRUS SEROLOGICAL
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14523194
Report Number3008344661-2022-00055
Device Sequence Number6635539
Product Code QKO
UDI-Device Identifier00380740191832
UDI-Public00380740191832
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Model Number06R8620
Device Catalogue Number06R86-20
Device Lot Number35143FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown